Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

There are some growth in my vagina

i have some problem related with my periods,the 1st day of my period it bleeds like normal,and my pads become wet with blood but on the 2nd day less bleeding as i dnt need any pads,3rd day my pads remain white and i can continue without pads,is this normal?i'm not animic.i should mention that in my vagina there are some growth in the lips of my vagina,they are brunched and small and sensitive,i dnt know how o describe them,i found them before 7-8 yrs ago,but i got shy to discuss this with anybody,but now i think that it may create problems in my future life,i'm much worried about this. pls help me..
Asked On : Wed, 28 Jul 2010
Answers:  1 Views:  281
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello.Welcome.Having less bleeding in periods is common but having growth on your vagina is not good.You must consult a gynecologist and get the biopsy and necessary investigations and treatment done.Good luck.
Answered: Sat, 22 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor